# SDR AU971544

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 550
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 65523121
- Condition: Separated
- Location: Fluid Service
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE OIL ACCESS DOOR MISSING. CREW HAD REPORTED NOISE DURING FLIGHT
